# SDR DALA2022083005800

- Difficulty date: August 28, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 737
- Aircraft serial: 29710
- Aircraft time: 85,033 hours, 15,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1813 EXIT IDENTIFIERS INOP AT DOORS L1 & L2 AND THE EXIT SIGN IS INOP AT L1. CORRECTIVE ACTION: REPLACED POWER SUPPLY AND BATTERY (1208 PER B767 AMM 33-51-07. CHECKS GOOD (9132340)
